Alert archive / North Carolina / Tornado Warnings in 2026
Tornado Warning 2, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Mar 12, 2026, 1:05 PM EDT for Brunswick County, Columbus County, North Carolina. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2026, 1:05 PM EDT (17:05 UTC)
- Expired
- Mar 12, 2026, 1:16 PM EDT
- In force
- 11 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Brunswick County, NC, Columbus County, NC
The radar
The Wilmington radar (KLTX), 24 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 10:31 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 5.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
432
WFUS52 KILM 121705
TORILM
NCC019-047-121730-
/O.NEW.KILM.TO.W.0002.260312T1705Z-260312T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
105 PM EDT Thu Mar 12 2026
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
West central Brunswick County in southeastern North Carolina...
East central Columbus County in southeastern North Carolina...
* Until 130 PM EDT.
* At 105 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Crusoe Island, or 10 miles southeast of
Whiteville, moving southeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Crusoe Island around 110 PM EDT.
Exum and Makatoka around 120 PM EDT.
Honey Island around 125 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Please send your reports of hail or wind damage, including trees or
large limbs downed, by calling the National Weather Service office in
Wilmington at 1 800 697 3901.
&&
LAT...LON 3424 7860 3426 7859 3423 7823 3401 7841
TIME...MOT...LOC 1705Z 302DEG 30KT 3423 7857
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
IGB1 follow-up statement
726 WWUS52 KILM 121716 SVSILM Severe Weather Statement National Weather Service Wilmington NC 116 PM EDT Thu Mar 12 2026 NCC019-047-121725- /O.CAN.KILM.TO.W.0002.000000T0000Z-260312T1730Z/ Brunswick NC-Columbus NC- 116 PM EDT Thu Mar 12 2026 ...THE TORNADO WARNING FOR WEST CENTRAL BRUNSWICK AND EAST CENTRAL COLUMBUS COUNTIES IS CANCELLED... The storm which prompted the warning has moved out of the area. Therefore, the warning has been cancelled. A Severe Thunderstorm Watch remains in effect until 500 PM EDT for southeastern North Carolina. Please send your reports of hail or wind damage, including trees or large limbs downed, by calling the National Weather Service office in Wilmington at 1 800 697 3901. Remember, a Severe Thunderstorm Warning still remains in effect for Brunswick and eastern Columbus Counties until 200 PM EDT. && LAT...LON 3424 7860 3426 7859 3423 7823 3401 7841 TIME...MOT...LOC 1713Z 302DEG 30KT 3419 7848 $$ IGB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Mar 12, 10:39 AM EDT, 2 hours 26 minutes earlier. Its key messages:
- 1) Risk of isolated strong to possibly severe thunderstorms ahead of an eastward moving cold frontal passage from late this morning thru late this afternoon. 2) A cold front on Monday brings a complete pattern change and an abrupt return of winter temperatures.
Area forecast discussion, Mar 12, 10:39 AM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
1039 AM EDT Thu Mar 12 2026
.WHAT HAS CHANGED...
Severe Thunderstorm Watch has been issued for all of SE NC and
NE SC including the coastal waters until 5pm.
&&
.KEY MESSAGES...
1) Risk of isolated strong to possibly severe thunderstorms
ahead of an eastward moving cold frontal passage from late this
morning thru late this afternoon.
2) A cold front on Monday brings a complete pattern change and
an abrupt return of winter temperatures.
&&
.DISCUSSION...
KEY MESSAGE 1...Risk of isolated strong to possibly severe
thunderstorms ahead of an eastward moving cold frontal passage
from late this morning thru late this afternoon.
A Severe Thunderstorm Watch has been issued for all of area. SPC
has upgraded a portion of our area in the Pee Dee to slight
risk(level 2 of 5) and rest of area remains in marginal risk
(level 1 of 5) with primary threat of damaging winds.
Amplified trough aloft will push a strong sfc cold front across
the area from late this morning, along the I-95 corridor, to
off the NE SC and SE NC Coasts by mid to possibly late this
afternoon. Accompanying the amplified trof is a southern stream
upper dynamics that was once associated with an upper closed low
off Mexico/California in the beginning of the week. It
interacts with forcing from the cold front and could be the
delimiter of whether the FA experiences strong or severe
thunderstorm activity ahead of the cold front. The late Spring
early Summer like airmass has been over the FA for several days
but will still have the marine layer closer to the coast but
given 220-240 wind directions, the marine layer depth will be
negligible inland. Given the strong wind field in the lower
levels with 40-50 kt speeds, the shower/tstorm activity may tap
those winds and bring them to the sfc. Will continue to
highlight the isolated svr threat. Have stayed on the hier side
of guidance for max temps today and the same goes with tonights
lows, kept them just above freezing eventhough various MOS
guidance indicated 32 degree readings. Soil temps are quite on
the "warm" side with readings well into the 60s. If winds do
decouple, the threat for patchy frost will increase but likely
just prior to sunrise.
KEY MESSAGE 2 A cold front on Monday brings a complete pattern
change and an abrupt return of winter temperatures.
Zonal flow across the nation over the weekend will be shaping
up for a major change in the form of fairly extreme
amplification. These changes get underway Saturday as a mid to
upper level ridge starts to develop off the Pacific Northwest.
This initially results in a 165kt jet diving SE across WA/OR
that strengthens to 185kt across MT on Sunday, the upper jet
being tightening by among other factors, the partial phasing in
of the northern mid level trough. By Monday morning this leads
to a cutoff over the Great Lakes with a sub-980mb low under the
parent low in the vicinity of MI. The trough acquires a negative
tilt which helps to partially offset the vertical baroclinic
fracturing that the mountains can cause. A testament to this
fact is that by 00Z Tuesday 850 mb temperatures across NC go
from 11C (52F) in ILM to -8 (18F) at AVL. This will lead to
afternoon temperatures that take a non- diurnal plummet, most
pronounced over western zones due to the earlier FROPA and mega-
CAA. Temperatures will support frost Monday and when radiational
cooling conditions setup Tuesday night, a possible freeze. The
17th is usually very close to when we declare the growing season
underway so it's conceivable that we need a freeze warning on
it's very first night as the leading edge/cold front
impressively dives into western Cuba.
&&
.AVIATION /14Z THURSDAY THROUGH MONDAY/...
IFR/LIFR to affect the coastal terminals including CRE/MYR/ILM.
The worse conditions will be at CRE and to a lesser degree
MYR/ILM mainly from the low ceilings and possible sea fog at
CRE. As winds become more SW-WSW later this morning, expect the
low stratus and sea fog to retreat back across the waters.
For the remainder of the morning and afternoon, an approaching
strong cold front accompanied by showers and isolated
thunderstorms (not enough to place in the individual TAFS attm)
will push across the FA, from west to east, while the
individual storms track northeast. Flight restrictions to MVFR
likely with an outside brief period of IFR possible from any
of those core showers or even from a direct tstorm. The CFP to
clear the coast mid to late afternoon, with pcpn ending and
clouds moving out rather quickly. This leaves VFR conditions
for the remainder of the period. Various model time height
displays for winds indicate low level 45-50 kt SW winds to push
across the FA during the morning/early aftn. Look for some of
these winds to mix down with 30+ kt wind gusts not out of the
question. Post CFP, looking at CAA and the tightened sfc pg to
continue producing gusty winds into the early evening but should
dissipate rather quickly by 06Z as the center of sfc high moves
quickly to the Eastern Carolinas.
Extended Forecast...VFR is expected Friday thru the first half
of the weekend. Flight restrictions are possible due to
increasing rain chances Sun into Mon as the next frontal system
affects the area.
&&
.MARINE...
Through Tonight...SW becoming W winds will further increase to
Gale conditions by early afternoon as the eastward moving cold
front pushes closer to the coast by midday, further tightening
the sfc pg as it approaches. CFP will occur mid to late this
afternoon, with winds veering to the NW, followed by a
northerly direction this evening. The tightened sfc pg and CAA
will keep Gale conditions ongoing thru late this evening.
There-after, the winds will diminish-some as the center of sfc
high pressure reaches the Eastern Carolinas by Fri morning.
Seas will be governed by short period wind waves, highest
across the waters from Cape Fear to north of Murrells Inlet.
Could observe 8 footers across the outer waters off and south
of Cape Fear.
Friday through Monday Night...Friday finds weakening high
pressure moving east across the area. The eastward translation
will be veering winds while the weakening means abating winds.
In the absence of a fetch-induced swell only the wind waves
will remain, which will also be on the downward trend in
height. Saturday may well offer the weakest pressure pattern
and thus light and variable winds. Late Sunday into Sunday
night a strengthening southerly wind regime is expected ahead
of a pattern-changing cold front that will likely necessitate
headlines.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
NC...None.
SC...None.
MARINE...Gale Warning from 2 PM this afternoon to midnight EDT tonight
for AMZ250-252-254-256.
&&
WHAT HAS CHANGED...RGZ
KEY MESSAGES...DCH/MBB
DISCUSSION...DCH/MBB
AVIATION...DCH
MARINE...DCH/MBBHazardous weather outlook, Mar 12, 10:33 AM EDT, 2 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 1033 AM EDT Thu Mar 12 2026 AMZ250-252-254-256-131445- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 1033 AM EDT Thu Mar 12 2026 ...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ054-056-131445- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 1033 AM EDT Thu Mar 12 2026 ...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Freezing temperatures possible next Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059- 131445- Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover- Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Inland Georgetown-Central Horry-Northern Horry- 1033 AM EDT Thu Mar 12 2026 ...SEVERE THUNDERSTORM WATCH 51 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Freezing temperatures possible next Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 12, 11:17 AM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1117 AM EDT Thu Mar 12 2026
SCZ017-023-024-032-033-121600-
Marion SC-Marlboro SC-Florence SC-Dillon SC-Darlington SC-
1117 AM EDT Thu Mar 12 2026
...GUSTY SHOWERS WITH A FEW ISOLATED THUNDERSTORMS WILL IMPACT
NORTHWESTERN FLORENCE...WESTERN DILLON...DARLINGTON...NORTHWESTERN
MARION AND MARLBORO COUNTIES THROUGH NOON EDT...
At 1115 AM EDT, Doppler radar was tracking gusty showers and a few
isolated thunderstorms along a line extending from 8 miles southeast
of Sturdivants to near Cassatt to Mulberry. Movement was northeast
at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Florence, Bennettsville, Hartsville, Dillon, Darlington,
Timmonsville, Mccoll, Latta, Lamar, Quinby, Clio, Sellers, Blue
Brick, Mont Clare, Mars Bluff, Brownsville, Lydia, Darlington
Raceway, Swift Creek, and Cartersville.
This includes the following highways...
Interstate 20 between mile markers 125 and 141.
Interstate 95 in South Carolina between mile markers 146 and 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
northeastern South Carolina.
&&
LAT...LON 3449 8005 3449 7989 3453 7983 3461 7981
3461 7978 3465 7980 3469 7987 3474 7989
3477 7993 3481 7993 3481 7968 3461 7944
3428 7929 3403 7997 3415 8015 3423 8011
3433 8018 3436 8018 3433 8024 3437 8029
TIME...MOT...LOC 1515Z 240DEG 59KT 3482 8023 3441 8036 3396 8032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
IGBSpecial weather statement, Mar 12, 12:07 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1207 PM EDT Thu Mar 12 2026
NCZ087-096-SCZ017-024-121645-
Robeson NC-Bladen NC-Marlboro SC-Dillon SC-
1207 PM EDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN ROBESON...NORTHWESTERN
BLADEN...NORTHWESTERN DILLON AND NORTHEASTERN MARLBORO COUNTIES
THROUGH 1245 PM EDT...
At 1207 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Mccoll, or 7 miles southwest of Laurinburg, moving
northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bennettsville, Red Springs, Pembroke, Maxton, Mccoll, St. Pauls,
Clio, Rex, Shannon, Buie, Wakulla, Minturn, Elrod, Raemon, Duart,
Tobermory, Dunbar, Jerome, Prospect, and Tolarsville.
This includes Interstate 95 in North Carolina between mile markers 25
and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
southeastern North Carolina...and northeastern South Carolina.
&&
LAT...LON 3490 7894 3484 7890 3485 7867 3446 7956
3478 7979 3481 7974 3481 7968 3463 7946
3477 7933 3484 7935 3483 7919 3495 7903
TIME...MOT...LOC 1607Z 235DEG 49KT 3468 7954
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
IGBLocal storm report, Mar 12, 12:32 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington NC
1232 PM EDT Thu Mar 12 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM Tstm Wnd Dmg 5 SSW Kingstree 33.61N 79.86W
03/12/2026 Williamsburg SC 911 Call Center
Several trees down in the Salters area.
Possible roof damage to a home.
&&
blSpecial weather statement, Mar 12, 12:45 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1245 PM EDT Thu Mar 12 2026
NCZ096-099-105-109-110-SCZ054-058-059-121730-
Inland Brunswick NC-Columbus NC-Inland Pender NC-Bladen NC-
Coastal Brunswick NC-Northern Horry SC-Coastal Horry SC-
Central Horry SC-
1245 PM EDT Thu Mar 12 2026
...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL PENDER...SOUTHERN
BLADEN...WESTERN BRUNSWICK...COLUMBUS AND CENTRAL HORRY COUNTIES
THROUGH 130 PM EDT...
At 1244 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Evergreen to Horry
Georgetown Technical College Conway Campus. Movement was northeast at
55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
North Myrtle Beach, Whiteville, Shallotte, Sunset Beach, Little
River, Red Hill, North Myrtle Beach Airport, Iredell, Rowan, Carolina
Shores, Tabor City, Loris, Chadbourn, Calabash, Bethel, Lake
Waccamaw, Sandyfield, Hickory Grove, Makatoka, and Hallsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
southeastern North Carolina...and northeastern South Carolina.
&&
LAT...LON 3470 7837 3469 7835 3467 7832 3461 7831
3458 7826 3455 7825 3467 7816 3398 7822
3371 7903 3444 7890 3472 7838
TIME...MOT...LOC 1644Z 238DEG 54KT 3441 7881 3380 7900
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
IGBSpecial weather statement, Mar 12, 12:49 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1249 PM EDT Thu Mar 12 2026
NCZ087-096-099-SCZ024-059-121715-
Robeson NC-Columbus NC-Bladen NC-Northern Horry SC-Dillon SC-
1249 PM EDT Thu Mar 12 2026
...GUSTY SHOWERS WILL IMPACT EASTERN ROBESON...NORTHWESTERN BLADEN...
NORTHWESTERN COLUMBUS...SOUTHEASTERN DILLON AND NORTH CENTRAL HORRY
COUNTIES THROUGH 115 PM EDT...
At 1249 PM EDT, Doppler radar was tracking gusty showers along a line
extending from Jerome to Kemper. Movement was southeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lumberton, Elizabethtown, Fairmont, St. Pauls, Bladenboro, Fair
Bluff, Lake View, Boardman, Bladen Community College, Ammon, Butters,
Hestertown, Robeson Community College, White Oak, Smiths,
Howellsville, Duart, Tolarsville, Cherry Grove, and Barnesville.
This includes Interstate 95 in North Carolina between mile markers 6
and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
southeastern North Carolina...and northeastern South Carolina.
&&
LAT...LON 3489 7893 3484 7890 3485 7880 3485 7852
3486 7850 3484 7849 3481 7845 3477 7843
3475 7839 3473 7839 3472 7838 3444 7890
3407 7896 3424 7913 3425 7913 3429 7917
3428 7918 3442 7932 3490 7894
TIME...MOT...LOC 1649Z 310DEG 44KT 3483 7871 3435 7919
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
IGBThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 12:00 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Robeson | 45 min |
| Mar 12, 12:07 PM EDT | Special Weather Statement | ILM | Robeson | 38 min |
| Mar 12, 12:45 PM EDT | Special Weather Statement | ILM | Bladen, Brunswick, Columbus | 45 min |
| Mar 12, 12:49 PM EDT | Special Weather Statement | ILM | Robeson | 26 min |
| Mar 12, 1:08 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Brunswick, Columbus, Pender | 52 min |
| Mar 12, 1:33 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, New Hanover, Pender | 39 min |
| Mar 12, 1:42 PM EDT | Special Marine Warning | ILM | 66 min |
Nearby
Tornado Warnings in North Carolina, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.